On nonlocal quasilinear equations and their local limits - Archive ouverte HAL Access content directly
Journal Articles Journal of Differential Equations Year : 2017

On nonlocal quasilinear equations and their local limits


We introduce a new class of quasilinear nonlocal operators and study equations involving these operators. The operators are degenerate elliptic and may have arbitrary growth in the gradient. Included are new nonlocal versions of p-Laplace, ∞-Laplace, mean curvature of graph, and even strongly degenerate operators, in addition to some nonlocal quasilinear operators appearing in the existing literature. Our main results are comparison, uniqueness, and existence results for viscosity solutions of linear and fully nonlinear equations involving these operators. Because of the structure of our operators, especially the existence proof is highly non-trivial and non-standard. We also identify the conditions under which the nonlocal operators converge to local quasilinear operators, and show that the solutions of the corresponding nonlocal equations converge to the solutions of the local limit equations. Finally, we give a (formal) stochastic representation formula for the solutions and provide many examples.
Fichier principal
Vignette du fichier
ChasseigneJakobsen2JDE_april2016v2.pdf (370.36 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01134618 , version 1 (24-03-2015)
hal-01134618 , version 2 (02-12-2016)



Emmanuel Chasseigne, Espen R Jakobsen. On nonlocal quasilinear equations and their local limits. Journal of Differential Equations, 2017, 262 (6), pp.3759-3804. ⟨hal-01134618v2⟩
403 View
275 Download



Gmail Facebook Twitter LinkedIn More